Search Results

There are 13299 results for: content related to: Chapter 2 Fields, Borel Fields, and Measures

  1. Chapter 3 Lebesgue Measure

    Measure and Integration: A Concise Introduction to Real Ananysis

    Leonard F. Richardson, Pages: 31–54, 2009

    Published Online : 29 JUN 2009, DOI: 10.1002/9780470501153.ch3

  2. Weak Borel chromatic numbers

    Mathematical Logic Quarterly

    Volume 57, Issue 1, February 2011, Pages: 5–13, Stefan Geschke

    Article first published online : 2 FEB 2011, DOI: 10.1002/malq.201010001

  3. Admissible representations for probability measures

    Mathematical Logic Quarterly

    Volume 53, Issue 4-5, September 2007, Pages: 431–445, Matthias Schröder

    Article first published online : 26 JUL 2007, DOI: 10.1002/malq.200710010

  4. Real Line-Probability

    Probability and Statistics for Computer Science

    James L. Johnson, Pages: 371–436, 2011

    Published Online : 13 SEP 2011, DOI: 10.1002/9781118165836.ch5

  5. Set Systems

    The Theory of Measures and Integration

    Eric M. Vestrup, Pages: 1–34, 2008

    Published Online : 27 MAY 2008, DOI: 10.1002/9780470317112.ch1

  6. Lebesgue Measure

    Lebesgue Measure and Integration: An Introduction

    Frank Burk, Pages: 87–125, 2011

    Published Online : 17 OCT 2011, DOI: 10.1002/9781118032732.ch3

  7. On effective σ-boundedness and σ-compactness

    Mathematical Logic Quarterly

    Volume 59, Issue 3, May 2013, Pages: 147–166, Vladimir Kanovei and Vassily Lyubetsky

    Article first published online : 16 APR 2013, DOI: 10.1002/malq.201200001

  8. The Measure-Theoretic Geometric Framework

    Mathematical Foundations of Image Processing and Analysis 2

    Jean-Charles Pinoli, Pages: 71–88, 2014

    Published Online : 22 JUL 2014, DOI: 10.1002/9781118984574.ch27

  9. Decision Makers as Statisticians: Diversity, Ambiguity, and Learning

    Econometrica

    Volume 77, Issue 5, September 2009, Pages: 1371–1401, Nabil I. Al-Najjar

    Article first published online : 6 OCT 2009, DOI: 10.3982/ECTA7501

  10. Ideals with bases of unbounded Borel complexity

    Mathematical Logic Quarterly

    Volume 57, Issue 6, December 2011, Pages: 582–590, Piotr Borodulin-Nadzieja and Szymon Gła̧b

    Article first published online : 2 AUG 2011, DOI: 10.1002/malq.201020081

  11. A General Extension Theorem for Group-Valued Measures

    Mathematische Nachrichten

    Volume 106, Issue 1, 1982, Pages: 153–170, Klaus-Peter Dalgas

    Article first published online : 12 NOV 2006, DOI: 10.1002/mana.19821060115

  12. Spectra of Scalar-Type Spectral Operators and Schauder Decompositions

    Mathematische Nachrichten

    Volume 139, Issue 1, 1988, Pages: 167–174, Susumu Okada

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19881390115

  13. On monotone hull operations

    Mathematical Logic Quarterly

    Volume 57, Issue 2, April 2011, Pages: 186–193, Marek Balcerzak and Tomasz Filipczak

    Article first published online : 16 FEB 2011, DOI: 10.1002/malq.201010004

  14. A Brief Introduction to Lebesgue Theory

    Introduction to Real Analysis: An Educational Approach

    William C. Bauldry, Pages: 125–173, 2011

    Published Online : 7 SEP 2011, DOI: 10.1002/9781118164419.ch3

  15. Lévy processes on a first order model

    Mathematical Logic Quarterly

    Volume 56, Issue 3, June 2010, Pages: 310–322, Siu-Ah Ng

    Article first published online : 19 MAY 2010, DOI: 10.1002/malq.200910015

  16. Weak Convergence in Metric Spaces

    Convergence of Probability Measures, Second Edition

    Patrick Billingsley, Pages: 7–79, 2008

    Published Online : 27 MAY 2008, DOI: 10.1002/9780470316962.ch1

  17. Probability in physics and a theorem on simultaneous observability

    Communications on Pure and Applied Mathematics

    Volume 15, Issue 2, 1962, Pages: 189–217, V. S. Varadarajan

    Article first published online : 12 OCT 2006, DOI: 10.1002/cpa.3160150207

  18. A high dimensional Open Coloring Axiom

    Mathematical Logic Quarterly

    Volume 51, Issue 5, September 2005, Pages: 462–469, Bin He

    Article first published online : 3 AUG 2005, DOI: 10.1002/malq.200510003

  19. On the relations between continuous and nonatomic measures

    Mathematische Nachrichten

    Volume 99, Issue 1, 1980, Pages: 55–60, Wolfgang Adamski

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19800990107

  20. On Modifications of Stochastic Processes

    Mathematische Nachrichten

    Volume 116, Issue 1, 1984, Pages: 251–267, H. J. Engelbert

    Article first published online : 11 NOV 2006, DOI: 10.1002/mana.19841160118